# SDR CA150120011

- Difficulty date: January 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 15 MINUTES AFTER TAKE OFF AT 14000 FT,  PILOT NOTICED A LOW OIL PRESSURE WARNING ON NR 2 ENGINE.  THERE WAS NO OIL PRESSURE INDICATION AND SHUTDOWN NR 2 ENGINE.  AIRCRAFT RETURNED TO POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. SERVICED ENGINE AND RAN FOR ONE HOUR. AT THE END OF THE GROUND RUN, NOTICED AN HIGH OIL CONSUMPTION OF 2 QUARTERS IN ONE HOUR. THEY ALSO BORESCOPED ENGINE AND FOUND OIL TRACES ON HP TURBINE BLADES AND GUIDE VANES. PERFORMED THE NR 4 BEARING CARBON SEAL TEST IAW EMM.
